# SDR REXA2022102602294

- Difficulty date: October 14, 2022
- Submitted: October 26, 2022
- Operation: Air carrier
- Aircraft: N919XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15163
- Aircraft time: 33,242 hours, 22,956 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340942
- Condition: Corroded
- Location: Bs 280 Rbl 9-24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON CAP AT FS 280.00 RH CROSS BEAM AT RBL 9 TO RBL 24.	REMOVED AND REPLACED FS 280.00 RH CROSS BEAM AT BL0-RBL42.00 WITH NEW P/N CC670-34094-2 REF CRJ-900 SRM 51-42-06-001-001-A01, CRJ-900 SRM 51-42-22-001-001-A01, CRJ900 SRM 51-42-13-001-001-A01 AND CRJ-900 SRM 51-42-21-001-001-A01
